MathSciNet Relay Station
MathSciNet bibliographic data
MR2166983 (2006e:76004) 76A05 (35D05 35D10 35Q35 76D03)
Diening, Lars; Růžička, Michael Strong solutions for generalized Newtonian fluids. J. Math. Fluid Mech. 7 (2005), no. 3, 413–450.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement